MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm: 2580816.320-01-42 - equinoxe reverse 42mm glenosphere: 2554499.320-10-00 - equinoxe reverse tray adapter plate tray +0; 2550468.320-15-05 - eq rev locking screw: 2484775.320-20-00 - eq reverse torque defining screw kit: 2595540.320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: 2386087.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: 2589404.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: 2423329.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: 2585856.320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: 2515538.320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: 2528129.320-42-00 - equinoxe reverse 42mm humeral liner +0: 2564875.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 68-year-old male patient had an initial left tsa on (b)(6)2013 and presented with aseptic glenoid loosening on (b)(6)2023.(b)(6)2013 x-ray showed early lucency around rtsa baseplate that had been revised from tsa with bone grafting.Appeared stable and tolerable until (b)(6)2023.Had sudden pain while brushing teeth.The outcome of this event is considered resolved and the action taken was revision on (b)(6)2024.The case report form indicates that this event is unlikely related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening.The reported glenoid loosening could not be confirmed.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18763459
Report Number1038671-2024-00308
Device Sequence Number4387250
Product Code KWS
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2022
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age68 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite